# SDR CALA2017110303926

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 74,249 hours, 28,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30C EMERGENCY LITE CONNECTOR LOOSE REPAIRED LOOSE CONNECTOR AT SEAT 30C EMERGENCY LIGHT OPS CK NORMAL REF SWPM 20-42-01. VERIFIED REPAIR AT CONNECTOR AT SEAT 30C EMERGENCY LIGHT REF SWP M 20-42-01 AND GMM-09-10-05.
